number of downloads : ?
Title Transcription
タンジュン リー カン ジョウ ノ フク リー カン ノ ルイ ト タンジュン リー グン ノ シャエイセイ
Title Alternative
A Class of Double Lie Algebras on Simple Lie Algebras and Projectivity of Simple Lie Groups
File
language
eng
Author
Sanami, Manabu
Kikkawa, Michihiko
Description
The concept of projective double Lie algebras on a Lie algebra is introduced, and they are investigated on real simple Lie algebras of odd-dimension. The results are applied toclassifying all geodesic homogeneous local Lie loops in projective relation with any odddimensional real simple Lie group.
Journal Title
Memoirs of the Faculty of Science, Shimane University
Volume
25
Start Page
39
End Page
44
ISSN
03879925
Published Date
1991-12-25
NCID
AN00108106
Publisher
島根大学理学部
Publisher Aalternative
The Faculty of Science, Shimane University
NII Type
Departmental Bulletin Paper
OAI-PMH Set
Faculty of Science and Engineering